Thread: I don't know whats going on
07-12-2004, 06:01 AM #1
Injection gone wrong, its still sore from fri
The last shot of test E that I took was on this past Friday, the needle was a little hard to push in and it hurt a little when going in, i thought it was just because of scar tissue. The next day i woke up and my right ass cheek was pretty swollen and warm to the touch. Can anyone tell me what happened? If its becasue i hit something inside my ass or if my body is refecting the gear or something, or if the gear is stuck in the scar tissue, or if its an abscus. Thanks everyone.
Last edited by Senior_FKG; 07-13-2004 at 05:50 PM. Reason: bad title
07-12-2004, 06:03 AM #2AnabolicAlien Guest
an abscess wouldn't form overnight like that. do a search on abscess.
07-12-2004, 06:10 AM #3
Its not red or anything, and not really hot to the touch, but just a little warm, so i guess its safe to say that its not an abscess or an infection. This happened when i started out on ED injections of prop, i guess its just sore. i did do legs the day before and my ass was a little sore before the injection.
07-12-2004, 06:27 AM #4
Hey guys, i really need some help on whats going on, my ass is killing me
07-12-2004, 06:31 AM #5
You probably just scraped some muscle tissue bro. Remember that the needle is razor sharp and if you are moving it around it will do some pretty good damage. Also, you are injecting a foreign object into your body. You may have injected too fast as well. If there is absess, you are fine. It is going to be sore, but just massage the heck out of it, and apply heat. You will be fine
07-13-2004, 05:54 PM #6
Now whats up with an abscess, like would it for from friday to tuesday, cause the swelling has gone down, but a little lump where the injection was is still there. And its a little red. Would this be an abscess forming or is this EQ making me a little paranoid. It also hurts to sit down, and driving really sucks, my chest workout killed me i couldn't sit onany benches or put up any weight, had to do flies the entire time. But i am just really scared, could any vet or whoever tell me what is going on, if its just a little tissue damage from the needle or an abscess. thanks bros
07-13-2004, 06:05 PM #7
hey guys, i need an answer to this....anybody experience the same thing
07-13-2004, 06:28 PM #8
yeah that happened to me alot on a prop cycle. Keep an eye on it, if you start running a fever go see a doctor. Sounds like a reaction to the prop though, not an abcess or infection. Relax you'll be ok.
07-13-2004, 06:32 PM #9Originally Posted by symatech
I was thinking the same thing, I went through that with basically every shot of fina last cycle.
07-13-2004, 06:33 PM #10
are you sure you injected into the muscle...is it lumpy and feel like its locked in the fat...that could cause your discomfort...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)